The U.S. Food and Drug Administration (FDA) is currently investigating 127 reports of seizures that occurred after vaping or e-cigarette use. While the FDA has not formally linked e-cigarette use to seizures, it is known that e-cigarettes can contain extremely high concentrations of nicotine. These high concentrations could cause nicotine poisoning, which in severe cases, can cause seizures and even death.
Officials encourage those with any sign of nicotine poisoning to seek medical help. The symptoms include nausea, vomiting, dizziness, tremors, a fast heartbeat, and sweating. The FDA also hopes to find more detailed information about these incidents to help them identify common risk factors and determine whether any specific e-cigarette product attributes, such as nicotine content or formulation, may be more likely to contribute to seizures. Health officials strongly urge teens to avoid or stop using vaping products and e-cigarettes. However, if you experience any unexpected product or health issues due to vaping, they encourage you to see a doctor or health care provider immediately and report the situation to the federal agency through the Safety Reporting Portal found on their website.
#pso #htcs #b4inc #ncsv #ncs